MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PERFIX PLUG; SURGICAL MESH
Catalog Number 0112750
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Hernia (2240)
Date of Event 06/08/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Per information provided: on (b)(6) 2019 - patient was diagnosed with three abdominal wall incisional hernia thereby underwent laparoscopic repair with implant of ventralight st mesh (device 1) and perfix plug (device 2) and one synthetic mesh.Per operative notes, ¿an incision was made into the peritoneal cavity.The hernia sac was dissected out.A ventralight st mesh (device 1) was placed into the peritoneal cavity and sutures.A perfix plug (device 2) and one synthetic mesh was placed together with previously placed (device 1) into the peritoneal cavity and sutures.¿ on (b)(6) 2020 ¿ patient was diagnosed with recurrent incisional hernia, pain, adhesion thereby underwent open repair with explant of ventralex st mesh (device 1) and perfix plug (device 2) and synthetic mesh and implant of ventrio st mesh (device 3).Per operative notes, ¿a midline incision was made through the prior midline surgical scars from the upper epigastric area.The hernia sac was dissected out.There were dense adhesions into the abdomen.All adhesions were taken down.Previously placed ventralex st mesh (device 1) and perfix plug (device 2) and synthetic mesh was dissected out from peritoneal space.A 7.7 x 9.7 cm ventrio st mesh (device 3) was placed into the defect and secure it with sutures.¿.
 
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the perfix plug (device 2).An additional supplemental emdr was submitted to represent the ventralight st mesh (device 1).Note, the manufacturing date (15-jan-2018) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PERFIX PLUG
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24800642
Report Number1213643-2026-00445
Device Sequence Number18818160
Product Code FTL
UDI-Device Identifier00801741016592
UDI-Public(01)00801741016592(17)221228(10)HUCN0247
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K922916
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2022
Device Catalogue Number0112750
Device Lot NumberHUCN0247
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale